I do construction work and havent been back to work since ive been on blood thinners.
I've been on Warfarin for 3 years and am quite active in Cold and Hot . I know that if my activity level is low during cold weather I will get cold faster. In hot weather I really haven't noticed much of a difference. I make sure I stay hydrated and take breaks now and again. I am very carefull not to cut myself or put myself into situations where I could really get hurt. Falling and or just bumping into things isn't good either.
I work out doors all the time, and am on a mix of blood thinners at the moment, I find keeping the water intake to 2-3 L a day is helping.
I find that I get really cold quickly on cold days, and swell easily on the hot days. But the hydrating is helping, and agreed- be careful!
You will get tired quicker on warfarin too, but eventually you will get used to it.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
I am taking warfarin 1ml for trombosis and blood disorder. it causes lots of side affects what other
Posted 16 Jun 2010 • 1 answer
Posted 19 Jul 2010 • 1 answer
Posted 7 Nov 2011 • 2 answers
Posted 22 Aug 2012 • 1 answer